# SDR ASAA2022100240144

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 53,816 hours, 15,828 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16YP32
- Condition: Failed
- Location: Flt Controls
- Part time: 53,815 hours, 15,827 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN WE ENGAGED THE AUTOPILOT, THE AIRCRAFT ROLLED SHARPLY TO THE RIGHT AND DISENGAGED. WE RE-STABILIZED THE AIRCRAFT AND ENGAGED THE AUTOPILOT A 2ND TIME. IT ROLLED SHARPLY TO THE RIGHT AGAIN. WE CONTACTED FODO AND ALL DECIDED TO RETURN TO SEA INSTEAD OF CONTINUING TO OGG. GROUNDED - YES. RRMOVED AND INSTALLED NEW FFC B. REF B737-800 AMM 22-11-33/401.
